# SDR AALA201912209014

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 59,146 hours, 24,485 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: 13029
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R/H AFT LAV SMOKE DETECTOR CONSTANTLY CHIMES. REMOVED AND REPLACED RT AFT LAV SMOKE DET IAW MM 26-14-01. OPS CHECKS NORMAL.
